Q. What with all the side effects I had during chemotherapy, I really wasn’t in the mood for sex very often. And now that I’m done with chemo, I’m finding I’m still not in the mood… and even when I am, it’s painful! What’s going on?
A. Well, for once those powerful chemo drugs aren’t the primary cause of these new aggravating side effects: loss of sexual desire, and painful intercourse. Instead, the villain is your body’s lack of hormone production, brought on by menopause,...
One of the first things a person does when diagnosed with breast cancer is to wonder what caused it. Women start thinking about... Read more »
"The tumor is malignant..." "You have breast cancer..." "I am sorry but..." Whatever the phrase that was used to tell your loved one... Read more »
When you’re diagnosed with breast cancer, you quickly reach a whole new level of stress – probably one you never knew existed. By... Read more »